# SDR SWAA2013022813169

- Difficulty date: February 18, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 43,229 hours, 25,049 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN CRACKED I/B SIDE OF RIB STAB STA 101.9, 27-27.5" FROM REAR SPAR.  REPAIRED SKIN PER SRM.
